Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 20, NWS Milwaukee, WI

June 9, 2016Green County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 9, 2016, 8:18 PM CDT for Green County, Rock County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2016, 8:18 PM CDT (01:18 UTC)
Expired
Jun 9, 2016, 9:00 PM CDT
In force
42 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Green County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 78 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
647 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
633 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

548 
WUUS53 KMKX 100118
SVRMKX
WIC045-105-100200-
/O.NEW.KMKX.SV.W.0020.160610T0118Z-160610T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT THU JUN 9 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHEASTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 900 PM CDT

* AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MONTICELLO...
  OR 11 MILES NORTHEAST OF MONROE...MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  JANESVILLE...EVANSVILLE...BRODHEAD...NEW GLARUS...ORFORDVILLE...
  MONTICELLO...ALBANY...FOOTVILLE...MAGNOLIA...DAYTON AND HANOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4269 8970 4286 8962 4276 8901 4251 8912
TIME...MOT...LOC 0118Z 287DEG 23KT 4275 8954 

HAIL...1.00IN
WIND...<50MPH
 
$$

MBK
4 follow-up statements
594 
WWUS53 KMKX 100130
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT THU JUN 9 2016

WIC045-105-100200-
/O.CON.KMKX.SV.W.0020.000000T0000Z-160610T0200Z/
ROCK WI-GREEN WI-
830 PM CDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN ROCK AND NORTHEASTERN GREEN COUNTIES...

AT 828 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALBANY...OR 8
MILES SOUTHWEST OF EVANSVILLE...MOVING EAST AT 25 MPH. AN ADDITIONAL
SEVERE THUNDERSTORM WAS LOCATED NEAR BROADHEAD.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...EVANSVILLE...BRODHEAD...ORFORDVILLE...MONTICELLO...ALBANY...
FOOTVILLE...MAGNOLIA...DAYTON AND HANOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4269 8967 4276 8963 4285 8958 4276 8901
      4251 8912
TIME...MOT...LOC 0128Z 287DEG 23KT 4273 8945 

HAIL...1.25IN
WIND...<50MPH
 
$$

SPM
460 
WWUS53 KMKX 100141
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 PM CDT THU JUN 9 2016

WIC045-105-100200-
/O.CON.KMKX.SV.W.0020.000000T0000Z-160610T0200Z/
ROCK WI-GREEN WI-
841 PM CDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN ROCK AND NORTHEASTERN GREEN COUNTIES...

AT 840 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALBANY...OR
NEAR EVANSVILLE...MOVING EAST AT 25 MPH. AN ADDITIONAL SEVERE
THUNDERSTORM WAS LOCATED NEAR BROADHEAD...AND WAS ALSO MOVING EAST
AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...EVANSVILLE...BRODHEAD...ORFORDVILLE...MONTICELLO...ALBANY...
FOOTVILLE...MAGNOLIA AND HANOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4266 8958 4276 8963 4283 8946 4276 8901
      4251 8912
TIME...MOT...LOC 0140Z 287DEG 23KT 4271 8935 

HAIL...1.25IN
WIND...60MPH
 
$$

SPM
112 
WWUS53 KMKX 100150
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
850 PM CDT THU JUN 9 2016

WIC045-105-100200-
/O.CON.KMKX.SV.W.0020.000000T0000Z-160610T0200Z/
ROCK WI-GREEN WI-
850 PM CDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN ROCK AND NORTHEASTERN GREEN COUNTIES...

AT 850 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOOTVILLE...OR
NEAR EVANSVILLE...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...EVANSVILLE...BRODHEAD...ORFORDVILLE...ALBANY...FOOTVILLE...
MAGNOLIA AND HANOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4264 8953 4273 8952 4283 8944 4276 8901
      4251 8912
TIME...MOT...LOC 0150Z 287DEG 23KT 4269 8927 

HAIL...1.00IN
WIND...<50MPH
 
$$

SPM
348 
WWUS53 KMKX 100155
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 PM CDT THU JUN 9 2016

WIC045-105-100205-
/O.EXP.KMKX.SV.W.0020.000000T0000Z-160610T0200Z/
ROCK WI-GREEN WI-
855 PM CDT THU JUN 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ROCK AND NORTHEASTERN
GREEN COUNTIES WILL EXPIRE AT 900 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4264 8953 4273 8952 4283 8944 4276 8901
      4251 8912
TIME...MOT...LOC 0155Z 287DEG 23KT 4269 8927 

$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:51 PM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Jun 9, 3:51 PM CDT, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
351 PM CDT THU JUN 9 2016

.TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

The showers and isolated thunderstorms associated with 850mb warm
air advection (waa) and frontogenesis over southern WI will continue
to diminish and slide southeast. The cloud shield from these showers
kept temperatures cooler in the mid 60s today while areas north of
there were able to heat into the lower/mid 70s.

The convective allowing models (CAMs) have been amazingly consistent
in developing a line of thunderstorms over the central MKX forecast
area at 01z or 02z (8pm or 9pm) from roughly the Dells to Kenosha.
Then they gradually shift the line to the northeast as the
convection weakens.  The forcing for these thunderstorms are going
to come from the nose of the low level jet so that is why they are
going to wait until early/mid evening and develop along the 850-
700mb frontogenesis.

RAP model has elevated CAPE values of around 1000 j/kg or less this
in southwest WI evening. The bulk shear is fairly strong around 25
to 30 kt. SPC kept southern WI in the marginal risk for severe since
there will be enough elevated instability to support a few stronger
wind gusts and possible large hail.

.FRIDAY...FORECAST CONFIDENCE IS HIGH.

The 850mb warm front will lift north of the MKX forecast area by
late tonight. The surface warm front will continue to progress north
through the area during the day Friday. The capped environment will
allow for afternoon sunshine and hot temperatures. Dewpoints could
reach upper 60s for a time Friday morning, but we should mix through
the afternoon so dews could mix out to the upper 50s. Max temps
should be around 90 with a max heat index of around 94.

.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM

Forcing and lift with the 850 mb warm advection on increasing low-
level southwest to west winds ahead of a short wave/MCV moves in
after 03Z. Will hold off PoPs for most of the area until after 03Z
then increase to likely, with an expected MCS sweeping across with
the strongest convergence at 850 mb, with some contribution from
differential CVA with a short wave/MCV riding the northern periphery
of broad 500 mb ridge that crosses southern Wisconsin overnight
Friday night.

Leaning more toward lower dew points seen on ECMWF and Canadian GEM
due to recent moist biases seen in the NAM and GFS, which cuts the
most-unstable CAPE in half to between 800 J/kg and 1000 J/kg Friday
night. Effective shear around 20 knots sufficient for organized
updrafts within the elevated convection so could see some hail
and gusty winds. SPC has portions of the northern CWA, closer to
the boundary, in a Slight Risk with the rest of the area in a
Marginal Risk.

Showers and thunderstorms taper off west to east early Saturday
morning with this initial surge, but 850 mb thermal ridge remains
over the area with a surface trough/back-door cold front sagging
south through the state. Where this trough sets up will be low-level
focus for subsequent thunderstorm development, but current
indications are it will be in central WI at 18Z and settling into
srn Wi by 00Z. The expected clouds and late afternoon showers/storms
will limit high temperatures, and with dew points around 70F will
keep Heat Index values in the mid-90s.

.SATURDAY NIGHT INTO SUNDAY...FORECAST CONFIDENCE MEDIUM

500 MB ridge amplifies and narrows through the Northern Plains
Saturday night, with the ridge axis slowly shifting towards the
western Great Lakes Sunday, pushing the track of short waves/MCVs
north of the forecast area. The narrowing ridge allows the back-door
cold front to sag from ne to sw across the forecast area Saturday
night, then stalls Sunday morning and begins to push back to the
northeast Sunday afternoon as mid-upper level ridge axes shift over
the state.

Will push PoPs out of areas late Saturday night with the front, then
bring slight chance PoPs back into the sw during the day, and spread
the slight/low chance PoPs to the northeast Sunday night. Lows in
the upper 50s to lower 60s behind the front with highs Sunday from
the mid 70s to around 80 well-inland, with easterly winds holding
readings in the upper 60s to lower 70s in the eastern third.

.LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM

Amplified 500 mb ridge breaks down with a weak short wave trough
tracking across WI Monday night, with a more vigorous trough
approaching for Tuesday night and Wednesday. Differing speeds of
these features and subsequent position of boundaries leads to
slight chance/chance PoPs through the extended. Slightly above
normal temperatures are expected Monday with near-normal readings
through the rest of the period.

&&

.AVIATION/00Z TAFS/...

Thunderstorms are expected to develop over south central and far
southeast WI early this evening, including MSN and ENW. There is
more uncertainty of development over UES and MKE and northeast.
These storms should drift to the northeast as they weaken overnight.
The best chance for strong or possibly severe storms would run from
about 00z/7 pm this evening through about 06z/ 1 am Fri.

There is potential for MVFR or lower ceilings late tonight into Fri
morning north of MSN to MKE, on the north side of the warm front.
Low cigs and vsbys are possible in any showers/storms. In addition,
the light winds and area precip should lead to areas of fog late
tonight into Friday morning, especially east of Madison.

&&

.MARINE...

Dense fog may develop over Lake Michigan as warm and moist air flows
over the relatively cool water as a warm front lifts into northern
WI and MI Friday through Saturday.

Winds and waves are expected to remain below small craft advisory
criteria into early next week.  Showers and thunderstorms are a
threat on and off into Saturday.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...None.
&&

TONIGHT/Friday AND AVIATION/MARINE...MRC
Friday NIGHT THROUGH Thursday...REM
Hazardous weather outlook, Jun 9, 3:55 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 PM CDT THU JUN 9 2016

WIZ046-047-051-052-056>060-062>072-102100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
355 PM CDT THU JUN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A WARM FRONT WILL STALL OVER SOUTHERN WISCONSIN AND REMAIN A
FOCUS FOR REPEATED THUNDERSTORMS DEVELOPMENT TONIGHT. THERE IS A
MARGINAL RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING
WIND ARE THE MAIN THREATS. SOME AREAS COULD RECEIVE SUCCESSIVE
ROUNDS OF STORMS RESULTING IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE WARM FRONT WILL LINGER INTO FRIDAY...WITH A SLIGHT RISK FOR
SEVERE THUNDERSTORMS NORTHWEST OF A RIPON...RANDOLPH TO SPRING
GREEN LINE AND CONTINUING THE MARGINAL RISK OF SEVERE STORMS
FOR THE REST OF THE AREA FOR MAINLY FRIDAY NIGHT.

HEAT INDEX READINGS WILL RISE INTO THE MIDDLE 90S OVER SOUTH
CENTRAL WISCONSIN ON FRIDAY...AND THE LOWER TO MIDDLE 90S OVER
MUCH OF SOUTHERN WISCONSIN ON SATURDAY.

THERE WILL BE CHANCES OF THUNDERSTORMS AT TIMES SATURDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT THROUGH FRIDAY
NIGHT.

LMZ643>646-102100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
355 PM CDT THU JUN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS WITH A MARGINAL RISK OF SEVERE
STORMS. LARGE HAIL AND STRONG WINDS ARE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS CHANCES CONTINUE FOR FRIDAY INTO FRIDAY NIGHT WITH A
MARGINAL RISK OF SEVERE STORMS.

CHANCES OF THUNDERSTORMS WILL CONTINUE ON AND OFF THROUGH
WEDNESDAY.

DENSE FOG WILL BE POSSIBLE FRIDAY AND SATURDAY AS WARM AND HUMID
AIR FLOWS OVER THE RELATIVELY COOL WATERS OF LAKE MICHIGAN.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 9, 3:54 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CDT THU JUN 9 2016

WIZ067-092130-
LAFAYETTE-
354 PM CDT THU JUN 9 2016

...A STRONG THUNDERSTORM WILL AFFECT LAFAYETTE COUNTY...

AT 353 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BELMONT...OR 7
MILES WEST OF DARLINGTON...MOVING SOUTHEAST AT 30 MPH.

PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DARLINGTON...SHULLSBURG...BELMONT...BENTON...SOMERS...WIOTA...
GRATIOT AND LEAD MINE.

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4259 9042 4268 9043 4281 9029 4281 9024
      4262 8983 4260 8984 4251 9008 4251 9031
      4258 9043
TIME...MOT...LOC 2053Z 309DEG 27KT 4271 9026

HENTZ
Special weather statement, Jun 9, 4:34 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
434 PM CDT THU JUN 9 2016

WIZ067-068-092200-
LAFAYETTE-GREEN-
434 PM CDT THU JUN 9 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAFAYETTE AND
SOUTHWESTERN GREEN COUNTIES...

AT 433 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR APPLE RIVER...OR
8 MILES SOUTHEAST OF DARLINGTON...MOVING SOUTHEAST AT 30 MPH.

PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOMERS...WIOTA...SOUTH WAYNE...LAMONT...BROWNTOWN...GRATIOT AND
WOODFORD.

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4251 9011 4255 9017 4274 9001 4251 8963
TIME...MOT...LOC 2133Z 310DEG 27KT 4258 9003

HENTZ
Special weather statement, Jun 9, 6:30 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
630 PM CDT THU JUN 9 2016

WIZ063-068-069-100000-
ROCK-GREEN-DANE-
630 PM CDT THU JUN 9 2016

...A STRONG THUNDERSTORM WILL AFFECT ROCK COUNTY...

AT 630 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EVANSVILLE...
MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...EVANSVILLE...ORFORDVILLE...FOOTVILLE...FULTON...MAGNOLIA...
AFTON...HANOVER...INDIANFORD AND COOKSVILLE.

LAT...LON 4278 8940 4290 8924 4268 8889 4250 8914
TIME...MOT...LOC 2330Z 317DEG 20KT 4279 8927

MBK
Special weather statement, Jun 9, 7:43 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
743 PM CDT THU JUN 9 2016

WIZ068-069-100115-
ROCK-GREEN-
743 PM CDT THU JUN 9 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GREEN COUNTY...

AT 743 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEW GLARUS...OR
13 MILES NORTH OF MONROE...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...NEW GLARUS...MONTICELLO...ALBANY AND JUDA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4272 8984 4281 8984 4286 8980 4286 8964
      4276 8933 4253 8952
TIME...MOT...LOC 0043Z 301DEG 21KT 4279 8974

MBK
Special weather statement, Jun 9, 7:58 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 PM CDT THU JUN 9 2016

WIZ068-069-100130-
ROCK-GREEN-
758 PM CDT THU JUN 9 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROCK AND
SOUTHEASTERN GREEN COUNTIES...

AT 757 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BRODHEAD...
MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BRODHEAD...NEWARK AND JUDA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4250 8944 4262 8953 4269 8942 4250 8908
TIME...MOT...LOC 0057Z 316DEG 19KT 4258 8940

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:43 PM CDTSpecial Weather StatementMKXGreen32 min
Jun 9, 7:58 PM CDTSpecial Weather StatementMKXRock32 min
Jun 9, 8:58 PM CDTSpecial Weather StatementMKXRock32 min
Jun 9, 9:08 PM CDTSpecial Weather StatementMKXRock37 min
Jun 9, 9:47 PM CDTSpecial Weather StatementMKXDane28 min
Jun 9, 9:51 PM CDTSpecial Weather StatementMKXRock24 min
Jun 9, 10:11 PM CDTSevere Thunderstorm WarningMKXGreen, Rock34 min
Jun 9, 10:34 PM CDTSpecial Weather StatementMKXJefferson26 min
Jun 9, 10:39 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson36 min
Jun 9, 10:45 PM CDTSpecial Weather StatementMKXJefferson30 min
Jun 9, 10:45 PM CDTSevere Thunderstorm WarningMKXRock30 min
Jun 9, 11:13 PM CDTSevere Thunderstorm WarningMKXRock, Walworth32 min
Jun 9, 11:44 PM CDTSpecial Weather StatementMKXRock31 min
Jun 9, 11:47 PM CDTSpecial Weather StatementMKXJefferson43 min
Jun 10, 12:05 AM CDTAreal Flood AdvisoryMKXJefferson, Rock, Walworth115 min
Jun 10, 12:10 AM CDTSpecial Weather StatementMKXWalworth50 min
Jun 10, 12:13 AM CDTFlash Flood WarningMKXJefferson, Rock, Walworth3 hr
Jun 10, 12:22 AM CDTSpecial Weather StatementMKXJefferson38 min
Jun 10, 1:33 AM CDTAreal Flood AdvisoryMKXWalworth3 hr
Jun 10, 2:16 AM CDTAreal Flood AdvisoryMKXDodge, Jefferson, Waukesha119 min
Jun 10, 6:57 PM CDTSpecial Weather StatementMKXColumbia, Green Lake, Iowa, Marquette, Sauk48 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.